# SDR DALA1128593310

- Difficulty date: April 26, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 674
- Aircraft time: 26,938 hours, 3,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y-1959 FR40.2, FR45-46, FR46-47 CORRODED.  CORROSION BLENDED OUT FOUND OUT LIMITS PER SRM 53-31-15 FIG 101 (L=0.5"XW=0.5") D=0.040" AT FR45-46, AND  (L=1"XW=0.5") D=0.045" AT FR40.2 AND D=0.041" AT FR46-47 AND SEAT TRACK REPLACEMENT CARRIED OUT AS PER SRM 51-42-11 AND SRM 51-49-00.
